Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``A complete set of postulates for the theory of absolute continuous magnitude'' [Trans. Amer. Math. Soc. 3 (1902), no. 2, 264-279; 1500598]


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 5 (1904), 549
MSC: Primary 06A05; Secondary 03B30
Original Article: Trans. Amer. Math. Soc. 3 (1902), 264-279.
MathSciNet review: 1500459
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A05, 03B30

Retrieve articles in all journals with MSC: 06A05, 03B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500459-7
PII: S 0002-9947(1904)1500459-7
Article copyright: © Copyright 1904 American Mathematical Society